Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Residual anhedonia on Parnate

Posted by pedr on November 13, 2017, at 10:46:18

In reply to Re: Residual anhedonia on Parnate, posted by Lamdage22 on November 12, 2017, at 14:27:50

> I dont know any doctors in your area. You probably should quit taking it using a taper though not cold turkey. Maybe you can convince the doc to do that?

quit taking the Parnate? I'm really hoping to stay on it. It's better for my mood&outlook than other meds, it just doesn't tackle the anhedonia so far. I should have said that I've been on it for 3 weeks so far so it's very early days. It just struck me how my anhedonia has not been helped so far.

I love the smell of Abilify in the morning. The smell, you know that chemical smell. Smells like victory. Some day this war's gonna end...
Atypical Depression, OCD, IBS-C, GERD since '96




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:1095844